Real Interpolation and Closed Operator Ideals



Downloads per month over past year

Cobos, Fernando and Fernández-Cabrera, Luz M. and Manzano, Antonio and Martínez, Antón (2004) Real Interpolation and Closed Operator Ideals. Journal de Mathématiques Pures et Appliquées, 83 (3). pp. 417-432. ISSN 0021-7824

[thumbnail of 18.pdf] PDF
Restringido a Repository staff only


Official URL:


We investigate the behaviour by general J- and K-methods of certain closed operator ideals. In particular, the results apply to weakly compact operators, Rosenthal operators and Banach–Saks operators.

Item Type:Article
Uncontrolled Keywords:Banach-Spaces; L1; Real Interpolation; Weakly Compact Operators; Rosenthal Operators; Banach-Saks Operators; Mathematics, Applied; Mathematics
Subjects:Sciences > Mathematics > Numerical analysis
ID Code:15081
Deposited On:04 May 2012 11:38
Last Modified:14 Jun 2018 13:59

Origin of downloads

Repository Staff Only: item control page